# SDR QXEA9600072

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 608905
- Condition: Inoperative
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRYWAY EXIT LIGHT IS INOP ALONG WITH FORWARD CABIN EXIT SIGN AND FORWARD FLOOR PROXIMITY LIGHTS.  NUMBER 2 AND 3 POWER SUPPLY REPLACED AND LIGHTS OPS CHECKED GOOD.
